
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
A generalized neutral-type inclusion problem in the frame of the generalized Caputo fractional derivatives
Adel Lachouri, Mohammed S. Abdo, Abdelouaheb Ardjouni, et al.
Advances in Difference Equations (2021) Vol. 2021, Iss. 1
Open Access | Times Cited: 3
Adel Lachouri, Mohammed S. Abdo, Abdelouaheb Ardjouni, et al.
Advances in Difference Equations (2021) Vol. 2021, Iss. 1
Open Access | Times Cited: 3
Showing 3 citing articles:
Non-separated inclusion problem via generalized Hilfer and Caputo operators
Adel Lachouri, Naas Adjimi, Mohammad Esmael Samei, et al.
AIMS Mathematics (2025) Vol. 10, Iss. 3, pp. 6448-6468
Open Access
Adel Lachouri, Naas Adjimi, Mohammad Esmael Samei, et al.
AIMS Mathematics (2025) Vol. 10, Iss. 3, pp. 6448-6468
Open Access
Separated boundary value problems via quantum Hilfer and Caputo operators
Idris Ahmed, Sotiris K. Ntouyas, Jessada Tariboon
AIMS Mathematics (2024) Vol. 9, Iss. 7, pp. 19473-19494
Open Access | Times Cited: 1
Idris Ahmed, Sotiris K. Ntouyas, Jessada Tariboon
AIMS Mathematics (2024) Vol. 9, Iss. 7, pp. 19473-19494
Open Access | Times Cited: 1
Existence of mild solutions for semilinear $\psi-$Caputo-type fractional evolution equations with nonlocal conditions in Banach spaces
Ali El Mfadel, Fatima Ezzahra Bourhim, M’hamed Elomari
Results in Nonlinear Analysis (2022) Vol. 5, Iss. 4, pp. 459-472
Open Access | Times Cited: 3
Ali El Mfadel, Fatima Ezzahra Bourhim, M’hamed Elomari
Results in Nonlinear Analysis (2022) Vol. 5, Iss. 4, pp. 459-472
Open Access | Times Cited: 3
On a fractional differential inclusion involving a generalized Caputo type derivative with certain fractional integral boundary conditions
Aurelian Cernea
Journal of Fractional Calculus and Nonlinear Systems (2022) Vol. 3, Iss. 1, pp. 1-11
Open Access | Times Cited: 2
Aurelian Cernea
Journal of Fractional Calculus and Nonlinear Systems (2022) Vol. 3, Iss. 1, pp. 1-11
Open Access | Times Cited: 2